# SDR ASOA051115S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SUPPORT CAP, AT FS589, LBL 9, WAS FOUND TO BE CORRODED BEYOND LIMITS.  UPON FURTHER INSPECTION OF THE FLOOR SUPPORT CAP, AT FS 589, LBL 9, MAINTENANCE DETERMINED THERE TO BE NO CORROSION AFTER CLEANING THE AREA.  (K)
